# SDR 98FDEA00033

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RIGHT GEAR DOOR REMAINED OPEN AFTER GEAR HANDLE WAS PLACED UP.  AFTER 2 MIN THE GEAR WAS RECYCLED PER RED TABS.  THE RIGHT GEAR DOOR CONSISTENTLY IS SLOW TO CLOSE 2 MIN IN ON PAST 3 LANDINGS.  OPERATED RIGHT GEAR DOOR PER MAINTENANCE MANUAL 32-62 DOOR TEST GOOD.  REMOVED CANNON PLUG FROM DOOR SWITCH FOUND WATER AND DIRT ON CONTACTS.  CHECKED DOOR OPERATION, DOOR CHECKS GOOD.
